Nonvanishing of Fourier coefficients of newforms in progressions

Volume 116 / 2005

Emre Alkan, Alexandru Zaharescu Acta Arithmetica 116 (2005), 81-98 MSC: 11F30, 11B25. DOI: 10.4064/aa116-1-7

Authors

  • Emre AlkanDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    Urbana, IL 61801, U.S.A.
    e-mail
  • Alexandru ZaharescuDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image